| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Failure to Deliver (2338); Inaccurate Delivery (2339)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A pharmacist reported that during cataract surgery with intraocular lens (iol) implantation, there was placement failure - the implant got stuck in the injector, therefore, it was poorly inserted and was not fully released into the eye.The sample is not available for return as it was destroyed on the same day of surgery.No further information expected as reporter unwilling to provide additional information.
Additional Manufacturer Narrative
The product was not returned for analysis; it was discarded.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).